# SDR ASAA2021071735429

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,675 hours, 14,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FMC DISAGREE LIGHT ON. FOLLOWED QRH. RESET CB'S P-18-2 A6 AND P6-1:D16. DISAGREE LIGHT OUT. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 835. FMC LIGHT EXTINGUISHED NO FAULTS PRESENT, SEAMC JAKE NOTIFIED.
